# SDR CA120614006

- Difficulty date: May 14, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 206B-3
- System (JASC): 6420 · Tail Rotor Head
- Part: Nut
- Part number: NAS1022A8
- Condition: Fractured
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE UNDOING THE NUT AS PART OF MAINTENANCE, THE NUT FAILED INTO 2 HALVES. MINIMAL TORQUE WAS APPLIED. THERE IS EVIDENCE OF A PRE-EXISTING CRACK. THE NUT WAS REPLACED AND TORQUED TO MFG SPECIFICATIONS.
